# SDR SWAA2016082355061

- Difficulty date: August 18, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 94,247 hours, 57,687 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod End
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER INBOARD ACTUATOR ROD END BROKEN.    R & R NR 4 ACTUATOR IAW AMM.
